MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® UNCUFFED D.I.C.® TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX® UNCUFFED D.I.C.® TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 502060
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that portex uncuffed d.I.C.Tracheostomy tube was cracked.The fault was noticed after the patient "felt different, irritated" and woke up several times at night.The tracheostomy tube had been in use for just under four weeks.No patient injury was reported.

Brand Name
PORTEX® UNCUFFED D.I.C.® TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6714719
Report Number3012307300-2017-01488
Device Sequence Number13713121
Product Code BTO
UDI-Device Identifier10351688037176
UDI-Public10351688037176
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K903730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number502060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1